# SDR JJBA20250410038

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 42,602 hours, 28,218 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 8166102
- Part serial: 2004050422
- Condition: Inoperative
- Part time: 5,936 hours, 5,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1/2 OVER TEMP IN ICING. REMOVED AND REPLACED LOW TEMP AIR THERMOSTAT. OPS CHECK SAT. PERFORMED TI AND AGAIN BLEED 2 ARROW TURN AND WENT INTO RED. NO EICAS MESSAGE WAS GIVEN. REMOVED AND REPLACED BLEED 2 OUTLET TEMP SENSOR. PERFORMED BLOCK 1, 2, AND 3 OPS CHECK. BLEED 2 LOW TEMP OCCURRED FOR 2 MINUTES WITH BOTH ENGINES IDLE AND BOTH BLEEDS AND PACKS ON. PERFORMED FIRST HIGH POWER FOR 4 MINUTES WITH NO CARROT IN THE RED AND NO EICAS MESSAGES, PERFORMED SECOND 4 MINUTE RUN WITH SAME RESULTS. BLEED 2 TEMP CARROT RODE THE LINE BETWEEN RED AND GREEN WHILE BLEED 1 STAYED IN THE MIDDLE OF THE GREEN. CAPPED BOTH FAVS AND PERFORMED INITIAL ENGINE RUNS, BLEED 2 TEMP SLOWLY MOVED TO THE MIDDLE OF THE WHITE WHILE BLEED 1 DID NOT MOVE, RH FAV OPENED AT HIGH POWER. PERFORMED CHECK OF E2 PRE COOLER EXHAUST. NO SIGNS OF EXCESSIVE HOT AIR. FOUND RIGID LINE FROM E2 FAV SENSE LINE AT VALVE CHAFFED BUT NOT ALL THE WAY THROUGH. PRESSURIZED THE LINE BETWEEN THE FAV SENSE LINE AND THE THERMOSTATS. NO LEAK FOUND. REMOVED AND REPLACED #2 ENGINE FAN AIR VALVE. OPS AND LEAK CHECK SAT. PERFORMED OPS TEST OF THE ENGINE AIR BLEED SYS 1 AND 2. OPS CHECK GOOD.
